Autori: Spalevic Miodrag M
Naslov | A note on generalized averaged Gaussian formulas (Article) |
Autori | Spalevic Miodrag M ![]() |
Info | NUMERICAL ALGORITHMS, (2007), vol. 46 br. 3 , Suppl. , str. 253 -264 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Monotonicity of the error term in gauss-turan quadratures for analytic functions (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | ANZIAM JOURNAL, (2007), vol. 48 br. , Suppl. , str. 567 -581 |
Ispravka | Web of Science Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | On generalized averaged Gaussian formulas (Article) |
Autori | Spalevic Miodrag M ![]() |
Info | MATHEMATICS OF COMPUTATION, (2007), vol. 76 br. 259, str. 1483-1492 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | A note on the bounds of the error of Gauss-Turan-type quadratures (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2007), vol. 200 br. 1, str. 276-282 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Gauss-Turan quadratures of Kronrod type for generalized Chebyshev weight functions (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | CALCOLO, (2006), vol. 43 br. 3, str. 171-195 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Quadrature rules with multiple nodes for evaluating integrals with strong singularities (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2006), vol. 189 br. 1-2, str. 689-702 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | An error expansion for some Gauss-Turan quadratures and L-1-estimates of the remainder term (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | BIT NUMERICAL MATHEMATICS, (2005), vol. 45 br. 1, str. 117-136 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Bounds of the error of Gauss-Turan-type quadratures (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2005), vol. 178 br. 1-2, str. 333-346 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Error analysis in some Gauss-Turdn-Radau and Gauss-Turdn-Lobatto quadratures for analytic functions (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2004), vol. 164-65 br. , str. 569-586 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|
Naslov | Calculation of Gaussian-type quadratures with multiple nodes (Article) |
Autori | Milovanovic Gradimir V ![]() ![]() |
Info | MATHEMATICAL AND COMPUTER MODELLING, (2004), vol. 39 br. 2-3, str. 325-347 |
Ispravka | Web of Science Članak Elečas Rang časopisa Citati: Web of Science Scopus |
|